# SDR DL73S041012

- Difficulty date: November 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 51,103 hours, 40,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Beam
- Part number: 6546877143
- Condition: Cracked
- Location: S-, Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND EMANATING FROM A FASTENER HOLE AT THE AFT END OF THE STRINGER 18A SHEAR BEAM WEB AT FS 727 ON THE LT SIDE OF THE AIRCRAFT.  THE CRACK EXTENDED TO THE AFT EDGE OF THE PART AND FWD OF THE END FASTENER HOLE.  THE CRACK WAS REPAIRED WITH AN ALUMINUM CHANNEL AND RADIUS BLOCK PER ER/A 094762-14, REV A.
